American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] David Kinderlehrer. How a minimal surface leaves an obstacle. Bull. Amer. Math. Soc. 78 (1972) 969-970. MR 0306741.
Abstract, references, and article information   
View Article: PDF

[32] R. Bott and A. Haefliger. On characteristic classes of $\Gamma $-foliations. Bull. Amer. Math. Soc. 78 (1972) 1039-1044. MR 0307250.
Abstract, references, and article information   
View Article: PDF

[33] Bang-Yen Chen. Surfaces with parallel mean curvature vector. Bull. Amer. Math. Soc. 78 (1972) 709-710. MR 0300204.
Abstract, references, and article information   
View Article: PDF

[34] David A. Hoffman. Surfaces in constant curvature manifolds with parallel mean curvature vector field. Bull. Amer. Math. Soc. 78 (1972) 247-250. MR 0298601.
Abstract, references, and article information   
View Article: PDF

[35] William K. Allard. A regularity theorem for the first variation of the area integrand. Bull. Amer. Math. Soc. 77 (1971) 772-776. MR 0290216.
Abstract, references, and article information   
View Article: PDF

[36] Bang-yen Chen. On the mean curvature of submanifolds of euclidean space. Bull. Amer. Math. Soc. 77 (1971) 741-743. MR 0284953.
Abstract, references, and article information   
View Article: PDF

[37] Johannes C. C. Nitsche. Surfaces of least area with partially free boundary on a manifold satisfying the chord-arc condition. Bull. Amer. Math. Soc. 76 (1970) 1240-1245. MR 0266069.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 37 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia